CureZone   Log On   Join
What do you think causes fatigue, liver or bacterial overloard?
 
Enthesitis12 Views: 369
Published: 8 years ago
 

What do you think causes fatigue, liver or bacterial overloard?


The reason I ask is after I take Enbrel or humira, I start to get tired which isn't usually ever a problem with me and its a anti TNF/immunusurpressent. My theory is maybe its being filtered out on the liver or letting more bacteria to grow.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.797 sec, (1)